Stochastic stability for discrete-time antilinear systems with Markovian jumping parameters

Stochastic stability for discrete-time antilinear systems with Markovian jumping parameters

For access to this article, please select a purchase option:

Buy article PDF
(plus tax if applicable)
Buy Knowledge Pack
10 articles for $120.00
(plus taxes if applicable)

IET members benefit from discounts to all IET publications and free access to E&T Magazine. If you are an IET member, log in to your account and the discounts will automatically be applied.

Learn more about IET membership 

Recommend Title Publication to library

You must fill out fields marked with: *

Librarian details
Your details
Why are you recommending this title?
Select reason:
IET Control Theory & Applications — Recommend this title to your library

Thank you

Your recommendation has been sent to your librarian.

In this study, the discrete-time antilinear systems with Markovian jumping parameters are investigated. The concept of stochastic stability is extended to the context of discrete-time Markovian jump (DTMJ) antilinear systems. By using stochastic Lyapunov approach, the authors derive some necessary and sufficient conditions for a DTMJ antilinear system to be stochastically stable in terms of coupled anti-Lyapunov matrix equations. In addition, two types of iterative algorithms are proposed to solve these coupled anti-Lyapunov matrix equations. Finally, some numerical examples are given to show the efficiency of the proposed algorithms and potential applications of the obtained results on antilinear systems.


    1. 1)
      • 1. Costa, O.L.V., Fragoso, M.D., Marques, R.P.: ‘Discrete-time Markovian jump linear systems’ (Springer, Berlin, 2005).
    2. 2)
      • 2. Misas, M., Ramirez, M.T.: ‘Colombian economic growth under Markovswitching regimes with endogenous transition probabilities’, (December 2006). Available at SSRN: or
    3. 3)
      • 3. Qiu, L., Yao, F.Q., Zhong, X.P.: ‘Stability analysis of networked control systems with random time delays and packet dropouts modeled by Markov chains’, J. Appl. Math., vol. 2013, Article ID 715072, 10 pages, 2013. doi:10.1155/2013/715072.
    4. 4)
    5. 5)
    6. 6)
    7. 7)
    8. 8)
      • 8. Kalidass, M., Su, H., Rathinasamy, S.: ‘Robust stochastic stability of discrete-time Markovian jump neural networks with Leakage delay’, Z. Naturforsch, 2014, 69a, pp. 7080.
    9. 9)
      • 9. Ji, Y., Chizeck, H.J., Feng, X., et al: ‘Stability and control of discrete-time jump linear systems’, Control Theor. Adv. Tech., 1991, 7, (2), pp. 247270.
    10. 10)
    11. 11)
    12. 12)
      • 12. Fang, Y., Loparo, K.A., Feng, X.: ‘Stability of discrete-time jump linear systems’, J. Math. Syst. Estimation Control, 1995, 5, (3), pp. 275321.
    13. 13)
    14. 14)
    15. 15)
    16. 16)
    17. 17)
    18. 18)
    19. 19)
      • 19. Budinich, P., Trautman, A.: ‘The spinorial chessboard’ (Springer, Berlin, 1988).
    20. 20)
      • 20. Wu, A.G., Duan, G.R., Liu, W., et al: ‘Controllability and stability of discrete-time antilinear systems’. Proc. Australian Control Conf., Perth, Australia, November 2013, pp. 403408.
    21. 21)
      • 21. Wu, A.G., Zhang, Y., Liu, W., et al: ‘State responses for continuous time antilinear systems’, accepted by IET Control Theory Appl., 2014. doi:10.1049/ietcta.2014.0734.
    22. 22)
    23. 23)
    24. 24)
      • 24. Qian, Y.Y., Wu, A.G., Liu, W.: ‘Stochastic stability of discrete-time Markovian jump antilinear systems’. Proc. Chinese Control and Decision Conf., Changsha, China, May 2014, pp. 43814386.
    25. 25)
    26. 26)
      • 26. Horn, R.A., Johnson, C.R.: ‘Matrix analysis’ (Cambridge University Press, England, 1986).
    27. 27)
    28. 28)
      • 28. Kantorovich, L., Akilov, G.: ‘Functional analysis in normed spaces’ (Macmillan, New York, 1964).

Related content

This is a required field
Please enter a valid email address